# SDR 2000UALA00396

- Difficulty date: July 8, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N945UA
- Make and model: Boeing 737522
- Aircraft serial: 26684
- Aircraft time: 22,862 hours, 14,388 cycles
- Engine: Ge CFM56*
- System (JASC): 5610 · Flight Compartment Windows
- Part: Drain Line
- Condition: Unsecure
- Location: Cockpit Window
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

COCKPIT WINDOW WOULD NOT SEAL.  *S/D*  SECURED WINDOW DRAIN TUBE FROM BETWEEN WINDOW AND FUSELAGE.
